Jump to content

Lungs Feel Wet Ingeneral & W/breathing


dizzygirl
 Share

Recommended Posts

hey ..

Since october of 2006... after i was started on the medication diamox... I had anasty reaction to the med and i had to go off of...or waht i thought was a reaction to the medication anyways.. so did my pcp at the time...

anyhoo to the point.. since being on that med i have bouts where my lungs feel wet (as does my chest) and i have more troble then normal breathing...also shortness of breath is majorly increased as is a congested feeling..sounding cough/breathing..

ive had chest x-rays..they are normal amd my lungs listened to.. im told they are clear.. but deminished...

recently the congested junky feeling is there all the time.. and the wet feeling come and goes..I also have a very mild sore thorat.. its not like sore throat sore throat.. but a nesuaince.. of sorts..

wondering if any of you expereince this?

Like i said at the time I had thought it was a reaction to amedication which at that time it could have been..but ive been on a steady decline i would say since then...for a good 5-6 months after trying that med i was sick..smacked with one infection/virus after another for like 5-6 mos. straight....(streph throat x'2-3...ear infection.x' alot.bronchitus a whole lot..and so on)

anyone?

Link to comment
Share on other sites

hi i was on diamox for 2 reasons.. 1. for episodes of brain swelling and 2. to treat periodic paralysis.. to *help hopefully* keep potassium levels normal.. i was only on this drug for like 3 days.. and was quickly taken off of it...and this was in octber of 2006...

Link to comment
Share on other sites

uhm with in the first 24-hours of starting the stuff.. like i said earlier.. my lungs began to feel like they where wet...my breathing i felt like i really had to work at it.. it was hard to breath like just a normal breath.. and i have extreme weakness and fatigue...unbeleiveable fatigue that i felt deep into my muscles....

iwas taken off the drug and the wet feeling began to go away.. and the fatigue improved some.. so i think very well i could have had a reaction to the medication...

But how do i now explain the same kind of symptoms..(they are not as intense as they where while i was on diamox.. but there none the less)....they have come and gone since october... i know that there are some pots patients that can have a feeling like there is glue in there lungs...

BUT havent come across anybody with wet lung yet....unrelated to pneumonia or something that is...

well hopefully this episode does not last long..... :rolleyes:

Link to comment
Share on other sites

hi linda -

it's a longshot, but it crossed my mind when i was reading your post so thought it couldn't hurt to ask. do your flare-ups of this symptom correspond at all with when you get IV fluids? i've had issues that are a bit similar on occassion if/when air gets in my IV line and/or if a medication infusion (something other than saline) is done too fast, etc. i know you've had some unexpected issues with saline infusions so thought i'd at least ask if there might be a correspondence in regard to this too.

hope you find an answer & some relief soon...

:rolleyes: melissa

Link to comment
Share on other sites

goldi~ im going to see a PA thru the pulmon. office in a few wks.. but not for this particular thing.. for sleep related stuff.. but you can be darn sure ill be bringing it up!

sunfish~ uhm yes actually a few times ive had fluids.. i do get this stuff about half ways thru the infusion... my infusions are run thru so very slow tho...I havent had iv fluids since june b/c of a a nasty spell i had in the hospital.. i deceided that until i find out what is causing me to r4eact the way i do to IV fluids that im not going to go in for lfuids.. b/c it just doesnt outweught the benefts any more.. i leave the hospital feleing worse then before i went in! nuts....

hugs to all

Link to comment
Share on other sites

Hi Linda,

if I'm putting your posts together in my thought correctly you are saying that half-way through an IV infusion you feel breathless and your lungs feel wet?

I wonder if you could be having episodes of pulmonary oedema (where the lungs get congested from too much fluid)? You said your chest x-ray was clear, were you feeling your symptoms at the time the x-ray was taken? (pulmonary oedema usually shows up on x-ray but only if it is present when the x-ray is taken).

Do you see a cardiologist? Have you had an echo recently? It might be worth seeing a cardiologist and getting checked over for cardiac causes for breathing problems as well as by the pulmonologist.

Hope you get an answer soon,

Flop

Link to comment
Share on other sites

hi flop... yea your right.. about half way thru an infusion.. i someimtes do get the feeling that my lungs are wet.. and an over all yucky.. feeling..

it does not happen every time i get fluids just once and a while.. come to think it of it.. i some times get my brain swelling spells at the same time...

hmm i wonder why.. my fluid is run thru slowly...

and like isaid it doesnt happene every time...

and i cant explain it wither way.. wish i knew why it was happening tho with and with out fluids...my recent spell has cleared up alittle.. but the fatigue is a butt kicker...i just have a bit of gunkiness in my chest and stuff right now..

Link to comment
Share on other sites

Hi Linda,

when you say your fluids are run through slowly - how long would it take you to get a litre of fluid IV?

In the UK if you are on IV fluids as an inpatient in hospital you often get given a litre over 8 hours. Slow IV fluids would be a litre over 12 or 24 hours. I guess that they can't go that slow if you are just attending for fluids and then going home afterwards. If you get brain swelling at the same time as feeling breathless and getting an IV it does sound like it is something to do with the way your body is handling the IV fluids - maybe getting them too fast causes the fluid to leak into other tissues (lung and brain)? I wonder what your sodium levels are like at the time.

Sounds like you need a proper work-up of this latest problem.

take care,

Flop

Link to comment
Share on other sites

hi i get 1 1/2-2 liters run thru ( as an inpatient) over 36 hours.. we've found that if it is run thur any quicker that i have a raise in bp to quickly.. and that im more apt to have these brain squeezey spells.. and the last time i was in for fluids was june.. and i had a rough spell.. an decided that i wasnt going back in until "they the dr's" figure out why i react the way i do...my bp doesnt really go up any more either.. last few times it ran 80'-90 (low) over 30's and 40'...

oh we have such crazy bodies.... :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...